# SDR UPS05445034

- Difficulty date: July 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WLG WW SIDEWALL PANEL FOUND CRACK AT BTN BS 260 AND 280 WL 170 APPROX 1 INCH.  LT NLG WW SIDEWALL PANEL REPAIRED AT BS 260 TO BS 280 WL 170 AREA AS PER SRM 53-10-04 FIG 116.
